# SDR CA121218015

- Difficulty date: December 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 2,215 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 7160 · Engine Air Intake System
- Part: Plenum
- Condition: Cracked
- Location: Turbo Intake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE RT AND LT FIBERGLASS TURBO INTAKE PLENUMS WERE FOUND CRACKED WITH A TEMPORARY SILICONE REPAIR.  BOTH PLENUMS REPAIRED WITH FIBERGLASS.
